# SDR SWAA2022030159072

- Difficulty date: October 26, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE ARM FWD BALANCE WEIGHT IS CORRODED / PAINTED NEW RUDDER HINGE ARM; FWD BALANCE WEIGHT IAW AMM 51-21-73-370-803. REMOVED AND INSTALLED NEW RUDDER HINGE ARM; FWD BALANCE WEIGHT IAW CMM 55-40-09 STEP 2.C. (3).(A)-2.C.(3).B).(B) 7) TORQUED BOLTS FOR RUDDER HINGE ARM; FWD BALANCE WEIGHT IAW AMM 20-50-11-910-801. TABLE 203. TORQUE WRENCH AAR 41858 CAL DUE 03/05/20 WN0642
